# SDR SWIA201333534

- Difficulty date: May 19, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 29,669 hours, 24,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE NR 3 EMERGENCY LIGHT IS BURNED OUT. (SERVICE) RELAMPED.
